# SDR AALA202110136667

- Difficulty date: October 12, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N973AN
- Make and model: Boeing 737823
- Aircraft serial: 29548
- Aircraft time: 58,187 hours, 24,024 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PASSENGER ENTRY DOOR 1L DIFFICULT TO OPEN UPON GATE ARRIVAL. ONLY OPENS ABOUT 1/3 OF WAY. REMOVED AND REPLACED GUIDE ARM PIN AND SCREW PER AMM 52-11-21.
